Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Generalised Castelnuovo inequalities

Author: Liam A. Donohoe
Journal: Trans. Amer. Math. Soc. 344 (1994), 217-260
MSC: Primary 14H10; Secondary 14H45
MathSciNet review: 1208880
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a Riemann surface of genus p, denoted by $ {X_p}$, admitting j linear series of dimension r and degree n Accola derived a polynomial function $ f(j,n,r)$ so that $ p \leq f(j,n,r)$ and exhibited plane models of Riemann surfaces attaining equality in the inequality. In this paper we provide a classification of all such $ {X_p}$ when $ r \geq 6$. In addition we classify curves, $ {X_p}$, of maximal genus when $ {X_p}$ admits two linear series which have a common dimension but different degrees.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H10, 14H45

Retrieve articles in all journals with MSC: 14H10, 14H45

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society